# SDR ASAA2016120418932

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,233 hours, 11,130 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2689
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,600 hours, 8,632 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILS TO ROTATE. NO N2, NO N1 WHEN CONFIGURED FOR START.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01. ALL OPS AND LEAKS CHECKED GOOD.
